# SDR DXTA2009051103645

- Difficulty date: May 9, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N255QS
- Make and model: Amd FALCON2000
- Aircraft serial: 155
- Aircraft time: 6,991 hours, 4,280 cycles
- Engine: Cfe CFE73811B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Warning Light
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

EID NR2 SHOWED THE FOLLOWING TWO MESSAGES AFTER APPLICATION OF T/O THRUST: "F2A IMPENDING FUEL FILTER BY-PASS";  " F2B IMPENDING FUEL FILTER BY-PASS".  INSPECTED, FOUND NR 2 HMU IMPENDING FILTER BYPASS FLAG EXTENDED. RED INDICATOR FLAG NOT EXTENDED. REMOVED FUEL FILTER, RESET BYPASS FLAG AND INSTALLED NEW FILTER IAW MM 73-21-01. PERFORMED OPERATIONAL AND LEAK CHECK AT TAKEOFF POWER IAW CFE LMM 72-00-00 WITH NO FURTHER DEFECTS.
